# SDR UIEA2022042800417

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK FLOOR BEAM MODIFY TOP KIT (KIT NO: 015U16B-1) WITHOUT ONE OF THE STRAP( 1) ACCOMPLISHED JOB IAW EI NO: T2022A53M-1063 REV 1 2) CONDITION CHECK NORMAL AND JOB COMPLETED  )
